# SDR 96FDEA01395

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838739
- Condition: Corroded
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0711 AND 031, WHILE WORKING ON NR0698 FOUND CORROSION ON STRINGER 30 BS 964.  *S/D*  REMOVED CORROSION ON SIR 30 BS 964, OUT OF LIMITS IAW FEDEX SRM 53-10-01.  REPAIRED STRINGER IAW FEDEX SRM 53-10-03.
